# SDR USAA920080475

- Difficulty date: February 9, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6546958503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK  - CORROSION ON MAIN CABIN FLOOR CUSP WEB, BS 460 - BS 480, S17R, WL 208.  REPLACED MAIN CABIN FLOOR CUSP WEB, BS 460 - BS 480, S17R, WL 208 IAW B737 SRM 51-40-02.
